# SDR CALA0600338

- Difficulty date: August 31, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6561777
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN L-1 DOOR AFT INTERCOSTAL INNER STRAP AT STA 360, S16L.  THE INTERCOSTAL INNER STRAP WAS REPAIRED IAW SRM 53-10-04.
